×

zbMATH — the first resource for mathematics

Oscillation criteria for second-order delay differential equations. (English) Zbl 1043.34071
The paper deals with the second-order nonlinear retarded differential equation \[ (r(t)| u'(t)|^{\alpha -1}u'(t))' +p(t)| u[\tau(t)]|^{\alpha -1}u[\tau(t)]=0,\tag{1} \] where \(\alpha\) is a positive number; \(r\in C^1(t_0,\infty)\), \(r(t)>0\), and \(R(t)=\int_{t_0}^tr^{-1/\alpha}(s)ds\to\infty\) as \(t\to\infty\); \(p\in C(t_0,\infty)\), \(p(t)>0\); \(\tau\in C^1(t_0,\infty)\), \(\tau(t)\leq t\), and \(\tau(t)\to\infty\) as \(t\to\infty\). The authors establish sufficient conditions for all solutions of (1) to be oscillatory in the case \(\alpha\geq 1\), and for \(0<\alpha <1\).

MSC:
34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P.; Shieh, S.L.; Yeh, C.C., Oscillation criteria for second-order retarded differential equations, Mathl. comput. modell., 26, 1-11, (1997) · Zbl 0902.34061
[2] Chern, J.L.; Lian, W.Ch.; Yeh, C.C., Oscillation criteria for second order half-linear differential equations with functional arguments, Publ. math. debrecen, 48, 209-216, (1996) · Zbl 1274.34193
[3] Elbert, Á., A half-linear second order differential equation, Colloquia math. soc. János bolyai, qualitative theory of differential equations, 30, 153-180, (1979)
[4] Elbert, Á., Oscillation and nonoscillation theorems for some nonlinear ordinary differential equations, (), 187-212 · Zbl 0528.34034
[5] Kusano, T.; Naito, Y., Oscillation and nonoscillation criteria for second order quasilinear differential equations, Acta math. hungar., 76, 81-99, (1997) · Zbl 0906.34024
[6] Kusano, T.; Naito, Y.; Ogata, A., Strong oscillation and nonoscillation of quasilinear differential equations of second order, Differen. equat. dyn. syst., 2, 1-10, (1994) · Zbl 0869.34031
[7] Kusano, T.; Yoshida, N., Nonoscillation theorems for a class of quasilinear differential equations of second order, J. math. anal. appl., 189, 115-127, (1995) · Zbl 0823.34039
[8] Mirzov, D.D., On the oscillation of a system of nonlinear differential equations, Diferencia nye uravnenija, 9, 581-583, (1973)
[9] Mirzov, D.D., On some analogs of sturm’s and kneser’s theorems for nonlinear systems, J. math. anal. appl., 53, 418-425, (1976) · Zbl 0327.34027
[10] Mirzov, D.D., On the oscillation of solutions of a system of differential equations, Mat. zametki, 23, 401-404, (1978) · Zbl 0423.34047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.